# SDR CA150904010

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,382 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 697070208
- Condition: Burned
- Location: Blade De-Ice
- Part time: 1,941 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALKAROUND, FOUND NR 1 PROP, NR 2 BLADE WITH A BURN/HOLE IN THE DEICE BOOT. MAINTENANCE REPLACED THE PROPELLER BLADE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
